MathSciNet Relay Station
MathSciNet bibliographic data
MR2144964 11K55 (11J70 11K50)
Schratzberger, Bernhard $S$-expansions in dimension two. J. Théor. Nombres Bordeaux 16 (2004), no. 3, 705–732.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement